# SDR P5CA2016072000172

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 61,855 hours, 10,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10340
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT BATTERY PACK (M5169) FAILED THE FUNCTIONAL CHECK,  FOUND CAPACITY LOW ,LESS THAN 15 MINIMUM.  BATTERY PACK REPLACED IAW AMM 33-51-04.
